# SDR IPXA2025031741968

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 25,309 hours, 15,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RIGHT NOSE GEAR DOOR 1Â€?FWD OF AFT EDGE, 10Â€? FROM OUTBD EDGE.  REPAIRED IAW SRM 53-10-12.
